# SDR ASOA03526

- Difficulty date: October 20, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Diode
- Part number: 600592111
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4529 - DURING CLIMB-OUT FROM ATL-MGM, THE CREW RECEIVED A LEFT THRUST REVERSER UNLOCK AMBER CAUTION MESSAGE.  QRH PROCEDURES WERE COMPLIED WITH AND THE LEFT ENGINE WAS REDUCED TO FLIGHT IDEL FOR A SINGLE ENGINE LANDING.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED TERMINAL DIODE MODULE 207-7 AND ZENER DIODE 1CR1KE.  OPS CHECK OF THE SYSTEM GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
